Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taken botox in armpits for excess sweating. Now hives, peeling skin, foul smell, soreness in armpits. What should I do?

I suffer from excess sweating, and decided to take botox to my armpits. The procedure went well, but after that I noticed I might be allergic to botox; I got hives in my armpits. They lasted for a couple of months. Then they went away, but the skin in my armpits has started to peel off, and it smells disgusting. My armpits are very sore, and I need to peel them twice a day because of the amount of skin falling off. What should I do?
Asked On : Sun, 11 Nov 2012
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
YES IT IS ALLERGY
NEED TO TAKE CARE OF LOCAL CLEANIN OF AREA IN ARM PITS
KEEP DRY AND AIRY
SWEAT FREE
WASH BY PUTTING SMALL QUANTITY OF POWDER OF POTASSIUM PERMANGANATE IN WATER
YOU CAN WASH IT MORNIN AND EVENIN AS IT REDUCES THE ACID IN SWEAT
APPLY ANTIFUNGAL OINTMENTS AND POWDERS IN THE AREA
NEED TO CONTINUE LON TILL THE WHOLE SKIN LAYER PEAL OFF AND NEW ONE COME
Answered: Sat, 17 Aug 2013
I find this answer helpful
Dermatologist Dr. Raghuveer Murki's  Response
hello,hives in the armpit is called urticaria can be due to butox injections.peeling off skin,foul smell soreness can be due to fungal infection.use absorb powder in the morning and antfungal ointment in the night can cure it
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor